Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1311. G. B. Khosrovshahi (Joint with A. S. Hedayat),
    Trades,
    Handbook of Combinatorial Designs (second edition)
    C. J. Colbourn and J. H. Dinitz
    Taylor and Francis Group, USA
    644-648
    (2007) 
    [abstract]   
     
    1312. Sh. Mohsenipour,
    A generalization of the Keisler-Morley theorem to recursively saturated ordered structures,
    Math. Logic Quart. 53(2007), 289-294  [abstract]   
     
    1313. Sh. Mohsenipour,
    A note on subsystems of open induction,
    J. Symbolic Logic 72(2007), 1318-1322  [abstract]   
     
    1314. S. Yassemi (Joint with K. Borna Lorestani and P. Sahandi),
    Artinian local cohomology modules,
    Canad. Math. Bull. 50(2007), 598-602  [abstract]   
     
    1315. B. R. Yahaghi,
    On simultaneous triangularization of collections of compact operators,
    Linear Algebra Appl. (to appear) [abstract]   
     
    1316. A. Amini-Harandi (Joint with A. P. Farajzadeh and A. Aslam Noor),
    On the generalized vector F-implicit complementarity problems and vector F-implicit variational inequality problems,
    Math. Commun. 12(2007), 203-211  [abstract]   
     
    1317. B. R. Yahaghi (Joint with M. Radjabalipour),
    On one-sided ideals of rings of continuous linear operators,
    Linear Algebra Appl. (to appear) [abstract]   
     
    1318. Kh. Hessami Pilehrood and T. Hessami Pilehrood,
    Apéry-like recursion and continued fraction for π coth π,
    Diophantische approximationen


    56-58
    (2007) 
    [abstract]   
     
    1319. M. Sal Moslehian (Joint with Th. M. Rassias),
    Stability of functional equations in non-archimedean spaces,
    Appl. Anal.Discrete Math. 1(2007), 325-334  [abstract]   
     
    1320. A. Razani (Joint with E. Nabizadeh, M. Beyg Mohammadi, and S. Homaei Pour),
    Fixed points of nonlinear and asymptotic contractions in the modular space,
    Abstr. Appl. Anal. 2007(2007), 10 pages  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.